# SDR FDEA2018112103321

- Difficulty date: November 20, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD FLAP OUTBOARD HINGE (WING SIDE) PIVOT HOLE BORE FOUND   CORROSION CORROSIONS AT RIGHT WING - INBOARD FLAP OUTBOARD HINGE (WING SIDE) PIVOT HOLE   BORE (HOLE #3) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07   AND EA #: 1-5750-T0329602 B PART1 STEP 1.F(1) AND STEP 1.F(3) TITLE: WINGS - FLIGHT   SURFACES - RH WING - INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1 -   ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI:   57501171 FOR WORK DETAILS.
